# SDR R61A201203070164

- Difficulty date: March 7, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 17,092 hours, 13,039 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT WING RIB 10 EXTENTION CRACKED .75" AT 3RD HI-LOK FROM SPAR 3 ON TOP FLANGE.  MX REMOVED AND REPLACED RT WING RIB 10 EXTENSION IAW EMB 170/175 SRM 51-40-01, 51-43-01, 51-40-02, 51-43-03, 51-43-04. P/N 170-32161-012.  A/C REMAINS IN FOR HEAVY CHECK COMPLETION.
